# SDR UPS99230934

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Part number: 69139017
- Condition: Corroded
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-100-05.00-03) FOUND ON LEFT WING REAR BOTTLE PIN.  REMOVED LT REAR BOTTLE PIN FOR CORROSION.  CORROSION WAS OUT OF LIMITS.  INSTALLED NEW REAR LT BOTTLE PIN, ALL WORK DONE IAW MM 57-41-1 PG 403-404.
